# SDR UALA2012051602783

- Difficulty date: May 12, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 67,994 hours, 25,002 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOST RT GENERATOR, RT AC BUSS, RT BUSS TIE ISOLATION DURING TAKEOFF APPROX 110 KNOTS.  REPLACED RT IDG PER MM24 11-01-401 OPS CHECKED NORMAL.
